Rocky Mountain Journal of Mathematics

Weighted Composition Operators between Bloch-Type Spaces

Shûichi Ohno, Karel Stroethoff, and Ruhan Zhao

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 33, Number 1 (2003), 191-215.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069993

Digital Object Identifier
doi:10.1216/rmjm/1181069993

Mathematical Reviews number (MathSciNet)
MR1994487

Zentralblatt MATH identifier
1042.47018

Subjects
Primary: 47B38: Operators on function spaces (general)
Secondary: 30D45: Bloch functions, normal functions, normal families 30H05: Bounded analytic functions

Citation

Ohno, Shûichi; Stroethoff, Karel; Zhao, Ruhan. Weighted Composition Operators between Bloch-Type Spaces. Rocky Mountain J. Math. 33 (2003), no. 1, 191--215. doi:10.1216/rmjm/1181069993. https://projecteuclid.org/euclid.rmjm/1181069993.


Export citation

References

  • J. Arazy, Multipliers of Bloch functions, University of Haifa Publication Series 54, 1982.
  • L. Brown and A.L. Shields, Multipliers and cyclic vectors in the Bloch space, Michigan Math. J. 38 (1991), 141-146.
  • P.L. Duren, Theory of $H^p$ spaces, Academic Press, New York, 1970.
  • G.H. Hardy and J.E. Littlewood, Some properties of fractional integrals II, Math. Z. 34 (1932), 403-439.
  • K.M. Madigan, Composition operators on analytic Lipschitz spaces, Proc. Amer. Math. Soc. 119 (1993), 465-473.
  • K.M. Madigan and A. Matheson, Compact composition operators on the Bloch space, Trans. Amer. Math. Soc. 347 (1995), 2679-2687.
  • S. Ohno and R. Zhao, Weighted composition operators on the Bloch space, Bull. Austral. Math. Soc., 63 (2001), 177-185.
  • R.C. Roan, Composition operators on a space of Lipschitz functions, Rocky Mountain J. Math. 10 (1980), 371-379.
  • J.H. Shapiro, Composition operators and classical function theory, Springer-Verlag, New York, 1993.
  • J. Xiao, Composition operators associated with Block-type spaces, Complex Variables Theory Appl. 46 (2001), 109-121.
  • K.H. Zhu, Operator theory on function spaces, Marcel Dekker, New York, 1990.
  • --------, Bloch type spaces of analytic functions, Rocky Mountain J. Math. 23 (1993), 1143-1177.